MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/; STOPCOCK, I.V. SET
Catalog Number B30183
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of product incorporates / allows air passage on item b30198 could not be confirmed by investigation.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record (dhr) review was reviewed and no non-conformities were found that would have led the reported complaint.
 
Event or Problem Description
The reported complaint involved a 32" (81 cm) appx 6.3 ml, 15 drop admin set w/0.2 micron filter, rotating luer w/filter cap, bag hanger.Towards the end of the patient's infusion, air in line was reported.As a result, back-priming was required four times in order to complete the taxol delivery (infusion rate of 188 ml/hr).There was no human harm reported as a result of this complaint/event.

Brand Name
32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17683118
Report Number9617594-2023-00646
Device Sequence Number20403600
Product Code FMG
UDI-Device Identifier00887709055445
UDI-Public(01)00887709055445(17)270901(10)9930806
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB30183
Device Lot Number9930806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Initial Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAXOL, MFR UNK
Patient SexUnknown